| Model Number |
4472 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to high out of range impedance measurements which were greater than 3000 ohms and high pacing thresholds in both the bipolar and unipolar configuration.There was noise on the ra channel that resulted in oversensing and pacing inhibition.It was noted that the out of range measurements were sudden with some spikes.A new ra lead was successfully placed.No additional adverse patient effects were reported.